# SDR YENA2024072601048

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 4,547 hours, 669 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT # 2288 JFK-AMS. (ETOPS) "ECAM ENG 2 FIRE LOOP A FAULT CAME ON ONCE DURING CLIMB FOR 3 MINUTES IN TURBULENCE CLEARED ITSELF DID NOT COME ON AGAIN ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); REMOVED AND REPLACED GREEN, WHITE, RED, BLUE HIGH TEMP HARNESS (4181KS) (4182KS) IAW AMM 26-12-61. OPS CHECK OK. MDDR CLRD, MX-4 UPD, PLAC RMVD.
